Chemists Own

Chemists' Own Ibuprofen Tablets 200mg 96

No reviews yet Write a Review
Overview Relief of pain and inflammation.For effective temporary relief of pain and inflammation associated with: • Headache • Period Pain • Dental Pain • Migra…
SKU: 17150
Online Availability: In Stock
$15.95
$14.95
SAVE $1.00

Overview

Relief of pain and inflammation.

For effective temporary relief of pain and inflammation associated with: • Headache • Period Pain • Dental Pain • Migraine Headache • Tension Headache • Back Pain • Arthritic Pain • Cold and Fly symptoms. Reduces fever.

AUST R NUMBER:

339258

Instructions

DOSAGE:

Adults and children 12 years and over: Take with water. 1 or 2 tablets initially, then 1 or 2 tablets every 4 to 6 hours as necessary. Maximum of 6 tablets in 24 hours.
Children 7 to 12 (22 to 41 kg): Take with water. One tablet to be taken every 6 to 8 hours as necessary. Maximum dose of 4 tablets in 24 hours.

Storage

STORAGE TEMPERATURE:

Below 30ºC

Safety

PRODUCT WARNINGS:

Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting. Do not use if you: • have a stomach ulcer, impaired kidney function or heart failure • are allergic to aspirin, ibuprofen or other anti-inflammatory medicines • are trying to become pregnant or during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.
Unless advises by a doctor do not use: • if you have asthma • if you are aged 65 years of age or over • for more than a few days at a time.
Unless advised by a doctor or pharmacist, do not: • use with other products containing ibuprofen, aspirin or other anti-inflammatory medicines or with other medicines that you are taking regularly
While using this medicine: • do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage • if you get an allergic reaction, stop taking and see your doctor immediately • if symptoms persist for more than 3 days consult your doctor.
Do not give to children under 7 years.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

This product hasn't received any reviews yet. Be the first to review this product!

Chemists' Own Ibuprofen Tablets 200mg 96

$15.95
$14.95
SAVE $1.00

Description

Overview

Relief of pain and inflammation.

For effective temporary relief of pain and inflammation associated with: • Headache • Period Pain • Dental Pain • Migraine Headache • Tension Headache • Back Pain • Arthritic Pain • Cold and Fly symptoms. Reduces fever.

AUST R NUMBER:

339258

Instructions

DOSAGE:

Adults and children 12 years and over: Take with water. 1 or 2 tablets initially, then 1 or 2 tablets every 4 to 6 hours as necessary. Maximum of 6 tablets in 24 hours.
Children 7 to 12 (22 to 41 kg): Take with water. One tablet to be taken every 6 to 8 hours as necessary. Maximum dose of 4 tablets in 24 hours.

Storage

STORAGE TEMPERATURE:

Below 30ºC

Safety

PRODUCT WARNINGS:

Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting. Do not use if you: • have a stomach ulcer, impaired kidney function or heart failure • are allergic to aspirin, ibuprofen or other anti-inflammatory medicines • are trying to become pregnant or during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.
Unless advises by a doctor do not use: • if you have asthma • if you are aged 65 years of age or over • for more than a few days at a time.
Unless advised by a doctor or pharmacist, do not: • use with other products containing ibuprofen, aspirin or other anti-inflammatory medicines or with other medicines that you are taking regularly
While using this medicine: • do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage • if you get an allergic reaction, stop taking and see your doctor immediately • if symptoms persist for more than 3 days consult your doctor.
Do not give to children under 7 years.

ONLINE MANDATORY STATEMENT:

Always read the label and follow the directions for use. Incorrect use could be harmful.

Customers Also Viewed